MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT

Medline Industries, LP MEDLINE; BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT
Catalog Number CURIM5021V1
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they do not stay stuck.I have a photo of where it's coming unstuck from my knuckle in an area.".
 
Additional Manufacturer Narrative
The customer reported that the performance series finger and knuckle antibacterial bandages "do not stay stuck" and that there was a photo of where it was "coming unstuck from my knuckle in an area." a sample was received from the customer, and several bandages in the box were assessed; all were able to stick and did not show signs of weak adhesion.The reported issue of weak adhesion was not confirmed, and the cause was documented as not confirmed with received sample.The 6 months of complaint history for this product did not identify any similar complaints, making this an isolated incident, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50872685
Report Number1417592-2026-49343
Device Sequence Number21188536
Product Code FRO
UDI-Device Identifier20193489023470
UDI-Public20193489023470
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURIM5021V1
Device Lot Number230403
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown